# SDR CA050825005

- Difficulty date: August 19, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Assy
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

(CAN) HYD WARNING HORN AND LIGHT CAME ON IN FLIGHT.  PILOT FOLLOWED LOST HYD PROCEDURE AND RETURNED TO BASE AND SHUT DOWN.  INVESTIGATION SHOWED THAT THE HYD PUMP DRIVE SPLINES WERE COMPLETLY WORN.  PUMP, COUPLING AND BEARING CHANGE.
